# SDR P5CA2020080760276

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,556 hours, 22,096 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NR 1 IGNITER INOPERATIVE (IGNITION SYSTEMS, EXCEPT ER OPERATIONS.   ACCOMPLISHED NR 2 ENGINE IDLE RUN ON SINGLE IGNITION SYSTEM 1 & 2 IAW AMM 71-00-00, STARTED NORMAL.
